# SDR FDEA201703190957

- Difficulty date: March 19, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 63,862 hours, 21,646 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974322214
- Condition: Corroded
- Location: Frame 63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME 63, Y1470 FLOORBEAM HAS CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15, FIG 101.   FABRICATED TWO REPAIR ANGLES IAW SRM 53-31-00 AND ONE ANGLE BEAM ON  IAW SRM 53-10-15.   REPAIRED IAW SRM 53-10-15, FIG 207.  MAJOR REPAIR.
